Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convolution inequalities on finite cyclic groups and the pseudomeasure norm


Author: David L. Ritter
Journal: Proc. Amer. Math. Soc. 91 (1984), 589-592
MSC: Primary 43A22; Secondary 43A75
DOI: https://doi.org/10.1090/S0002-9939-1984-0746095-8
MathSciNet review: 746095
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of the probability measures that define hypercontractive convolution operators on finite cyclic groups has been given in terms of the pseudomeasure norm. Here the pseudomeasure norm is shown to be a poor quantitative predictor of hypercontractiveness in an asymptotic sense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 43A75

Retrieve articles in all journals with MSC: 43A22, 43A75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0746095-8
Article copyright: © Copyright 1984 American Mathematical Society